Algebraic Combinations in Mathematical Chemistry: Methods by Klin M., Rucker Ch.

By Klin M., Rucker Ch.

Show description

Read or Download Algebraic Combinations in Mathematical Chemistry: Methods and Algorithms PDF

Similar mathematics books

Hoehere Mathematik fuer Naturwissenschaftler und Ingenieure

Dieses Lehrbuch wendet sich an Studierende der Ingenieur- und Naturwissenschaften und stellt die gesamte H? right here Mathematik, wie sie ? blicherweise im Grundstudium behandelt wird, in einem Band zusammen. Ausgangspunkt ist dabei stets die Frage, womit der Ingenieur und der Naturwissenschaftler in seiner Arbeit konfrontiert wird, wie z.

The Mathematics of Harmony: From Euclid to Contemporary Mathematics and Computer Science (Series on Knots and Everything 22)

This quantity is as a result of the author's 4 many years of study within the box of Fibonacci numbers and the Golden part and their functions. It presents a large advent to the attention-grabbing and lovely topic of the "Mathematics of Harmony," a brand new interdisciplinary course of recent technological know-how.

Extra info for Algebraic Combinations in Mathematical Chemistry: Methods and Algorithms

Example text

Lin, Uniqueness of solutions minimizing the functional in R2 , Man. Math. 84 (1994), 13-19. Pohozaev, Eigenfunction of the equation ∆u + f (u) = 0 Soviet. Math. Dokl. 6 (1965), 1408-1411. A. Peletier, Man. Math. 65 (1989), 19-37. N. Srikanth, Uniqueness of solutions of nonlinear Dirichlet problems, Diff. and Int. , 6 , Number 3 (1993), 663-670. [Z1 ] Liqun Zhang , Uniqueness of positive solutions of ∆u + u + up = 0 in a ball, Comm. Part. Diff. Eqs, 17 (1992), 1141-1164. Katiuscia Cerqueti Dipartimento di Matematica, II Universit` a degli Studi di Roma ”Tor Vergata” Via della Ricerca Scientifica I–00133 Roma, Italy.

Srikanth, Uniqueness of solutions of nonlinear Dirichlet problems, Diff. and Int. , 6 , Number 3 (1993), 663-670. [Z1 ] Liqun Zhang , Uniqueness of positive solutions of ∆u + u + up = 0 in a ball, Comm. Part. Diff. Eqs, 17 (1992), 1141-1164. Katiuscia Cerqueti Dipartimento di Matematica, II Universit` a degli Studi di Roma ”Tor Vergata” Via della Ricerca Scientifica I–00133 Roma, Italy. le Aldo Moro 5 I–00185 Roma, Italy.

Lin, Uniqueness of solutions minimizing the functional in R2 , Man. Math. 84 (1994), 13-19. Pohozaev, Eigenfunction of the equation ∆u + f (u) = 0 Soviet. Math. Dokl. 6 (1965), 1408-1411. A. Peletier, Man. Math. 65 (1989), 19-37. N. Srikanth, Uniqueness of solutions of nonlinear Dirichlet problems, Diff. and Int. , 6 , Number 3 (1993), 663-670. [Z1 ] Liqun Zhang , Uniqueness of positive solutions of ∆u + u + up = 0 in a ball, Comm. Part. Diff. Eqs, 17 (1992), 1141-1164. Katiuscia Cerqueti Dipartimento di Matematica, II Universit` a degli Studi di Roma ”Tor Vergata” Via della Ricerca Scientifica I–00133 Roma, Italy.

Download PDF sample

Rated 4.48 of 5 – based on 16 votes